# SDR DALA2024093009549

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION CENTER FITTING LOCATED BETWEEN FRAME 16 TO FRAME 20 AND STRINGER 23 LEFT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED CENTER FITTING LOCATED BETWEEN FRAME 16 TO FRAME 20 AND STRINGER 23 LEFT FWD GALLEY AREA AS PER A319 SRM 51-72-11. (0581489)
